# SDR DALA13013610970

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 58,982 hours, 43,647 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND CRACKS IN BOTH UPPER TAILCONE ATTACH BRACKETS.  THE TAILCONE WAS REPLACED WITH A SERVICEABLE UNIT IAW WC 5350-4287. TAIL CONE SLIDE WAS REPLACED IAW AMM 25-62.
